# SDR DALA2023031601916

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON SEAT TRACK RBL45 BTW STA 365 AND STA 377 AT CPAX FLOOR STRUCTURE (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00566: SEAT TRACK RBL 45 BTW STA 365 TO STA 418 WAS REPLACED PER B757-200 SRM 53-00-52. (2672466)
